# SDR ASAA2021050934774

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,264 hours, 6,819 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005605
- Part serial: 24562
- Condition: Faulted
- Location: 2nd Window Heat
- Part time: 21,260 hours, 6,817 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON DESCENT AT ABOUT 10,000FT AND 250KTS, THE LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. EXTINGUISHED AS SOON AS WE TURNED THE SWITCH OFF. WINDOW WAS WARM BUT NOT HOT. GROUNDED - YES. OPERATED ALL WINDOW HEAT FOR APPROXIMATELY 25 MINUTES WITH NO DEFECTS NOTED. C/W L2 WINDOW HEAT BITE PROCEDURE AND BIT VERIFY PASSED BITE TEST. NOTED WINDOW SENSOR FAULT IN FAULT HISTORY. FOUND PRIMARY WINDOW HEAT SENSOR TO BE WITHIN RESISTANCE LIMITS AND NO FAULTS NOTED. AS A PRECAUTION ACCESSED L2 WINDOW HEAT SENSOR AND MOVED FROM PRIMARY SENSOR TERMINAL TO SPARE SENSOR TERMINAL. OPS CHECKS FAILED, FOUND SECONDARY SENSOR WITH MEGOHM RESISTANCE. SWAPPED FROM SPARE SENSOR TERMINAL BACK TO PRIMARY SENSOR TERMINAL. AGAIN, L2 WINDOW HEAT OPS CHECKS OK. AS A PRECAUTION REPLACED L2 WINDOW HEAT CONTROLLER WITH SERVICEABLE UNIT, OPS CHECKS OK. REF B737-900 FIM 30-41 TASK 801, FIM 30-41 TASK 811, B737-900 WDM 30-41-12, B737-900 AMM 30-41-21, AND AMM 30-41-11.
